| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dizziness (2194); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient care coordinator reported that the patient had dizziness and depth perception problem following intraocular lens (iol) implantation.The patient had trouble driving as well.The lens was removed and replaced with another lens in a secondary procedure.The clinical reason for explant was that the patient was not happy with the lens.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).